Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cross curvature flow on a negatively curved solid torus

Jason DeBlois, Dan Knopf and Andrea Young

Algebraic & Geometric Topology 10 (2010) 343–372
Bibliography
1 P Acquistapace, B Terreni, Fully nonlinear parabolic systems, from: "Recent advances in nonlinear elliptic and parabolic problems (Nancy, 1988)" (editors P Bénilan, M Chipot, L C Evans, M Pierre), Pitman Res. Notes Math. Ser. 208, Longman Sci. Tech. (1989) 97 MR1035000
2 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
3 I Agol, P A Storm, W P Thurston, Lower bounds on volumes of hyperbolic Haken $3$–manifolds, J. Amer. Math. Soc. 20 (2007) 1053 MR2328715
4 S Angenent, D Knopf, An example of neckpinching for Ricci flow on $S^{n+1}$, Math. Res. Lett. 11 (2004) 493 MR2092903
5 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
6 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
7 J A Buckland, Short-time existence of solutions to the cross curvature flow on $3$–manifolds, Proc. Amer. Math. Soc. 134 (2006) 1803 MR2207496
8 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
9 X Cao, Y Ni, L Saloff-Coste, Cross curvature flow on locally homogenous three-manifolds. I, Pacific J. Math. 236 (2008) 263 MR2407107
10 X Cao, L Saloff-Coste, Cross curvature flow on locally homogenous three-manifolds. II arXiv:0805.3380
11 B Chow, R S Hamilton, The cross curvature flow of $3$_-manifolds with negative sectional curvature, Turkish J. Math. 28 (2004) 1 MR2055396
12 F T Farrell, P Ontaneda, On the moduli space of negatively curved metrics of a hyperbolic manifold arXiv:0805.2635
13 F T Farrell, P Ontaneda, On the topology of the space of negatively curved metrics arXiv:math/0607367
14 F T Farrell, P Ontaneda, A caveat on the convergence of the Ricci flow for pinched negatively curved manifolds, Asian J. Math. 9 (2005) 401 MR2214959
15 D Glickenstein, Riemannian groupoids and solitons for three-dimensional homogeneous Ricci and cross-curvature flows, Int. Math. Res. Not. (2008) MR2426751
16 M Gromov, W Thurston, Pinching constants for hyperbolic manifolds, Invent. Math. 89 (1987) 1 MR892185
17 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
18 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
19 C D Hodgson, S P Kerckhoff, The shape of hyperbolic Dehn surgery space, Geom. Topol. 12 (2008) 1033 MR2403805
20 D Knopf, A Young, Asymptotic stability of the cross curvature flow at a hyperbolic metric, Proc. Amer. Math. Soc. 137 (2009) 699 MR2448593
21 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
22 L Ma, D Chen, Examples for cross curvature flow on $3$–manifolds, Calc. Var. Partial Differential Equations 26 (2006) 227 MR2222245
23 G A Margulis, The isometry of closed manifolds of constant negative curvature with the same fundamental group, Dokl. Akad. Nauk SSSR 192 (1970) 736 MR0266103
24 H Namazi, J Souto, Heegaard splittings and pseudo-Anosov maps, Preprint
25 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
26 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
27 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Math. 149, Springer (1994) MR1299730
28 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)